i am considering taking seroquel for sleep issues. i am currently on 150 mg of trazodone and it still isn't helping as much as i thought it would. it's been three nights of terrible sleep and one night of glorious sleep with the higher traz. i was assuming it would knock me out pretty quickly, but no--i am up for 1-2 hours and then up at night and really early each morning. my doc mentioned a low low dose of seroquel (12.5-25 mg) to get me through this time (three weeks of hit or miss sleep). i am also pregnant, so i only have a few options of things to take (no judgement, please). do i give the traz more time to even out? help! thanks so much!
I didn't do well with Trazodone at all. It made me extremely anxious at night. I barely slept at night at all. I was prescribed a low starter dose of Seroquel three years ago for major depression and anxiety. (I was going to be given higher doses the following weeks.) I loved this drug. I immediately felt better after the first day of taking it. But I took the first dose around 3 p.m. In about 5 minutes I could barely get into my bed before I fell asleep. I slept until about midnight. I did a bathroom run and went right back to sleep. I felt great for about a week. The downside was that I gained about 15 lbs. during that time. I swelled up with water retention and my doctor took me off of it immediately and I started another drug the next day to counteract side effects. I lost the weight I had gained but I was disappointed that I couldn't stay on this drug. I guess the bottom line is that you may do great with Seroquel as our bodies all react differently to prescribed medications. Good luck with this drug and best wishes for a healthy baby.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2015 • 5 answers
Updated 10 Dec 2012 • 6 answers
Updated 7 Feb 2016 • 7 answers
Insomnia - I decided to discontinue the Seroquel 25mg that I was taking for sleep, because I believe
Updated 25 Oct 2016 • 2 answers
Updated 6 Jul 2017 • 1 answer